Osaka Journal of Mathematics

Sur la classification des algèbres de Lie réelles et simples

Shingo Murakami

Full-text: Open access

Article information

Source
Osaka J. Math. Volume 2, Number 2 (1965), 291-307.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200691457

Mathematical Reviews number (MathSciNet)
MR0201578

Zentralblatt MATH identifier
0163.28101

Subjects
Primary: 17.30
Secondary: 22.80

Citation

Murakami, Shingo. Sur la classification des algèbres de Lie réelles et simples. Osaka J. Math. 2 (1965), no. 2, 291--307.https://projecteuclid.org/euclid.ojm/1200691457


Export citation